# SDR SWAA2018022620038

- Difficulty date: February 7, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE CORRODED AT BS 787, BETWEEN STR 24R TO STR 25R.  R&R FRAME SPLICE PER SRM AND DWG.
